# SDR DALA2024081107979

- Difficulty date: August 6, 2024
- Submitted: August 11, 2024
- Operation: Air carrier
- Aircraft: N371NW
- Make and model: Airbus A320-212
- Aircraft serial: 1535
- Aircraft time: 66,023 hours, 31,302 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3271 DISC: FUSELAGE / BULKHEADS / FR35 AT STGR30LH / CRACKS. ER/A 615255-14AD REV A REQUIRES STAGE 3 DTE. C/A: PER ER/A 615255-14AD REV A, STAGE 3 DTE IS REQUIRED ON OR BEFORE 48,500 FC FROM SECTION I REPAIR EMBODIMENT OR 97,000 FH FROM SEC TION I REPAIR EMBODIMENT, WHICHEVER OCCURS FIRST. ASSOCIATED ER/A 00-615255 ADDED FOR AC 3271. (LP: 0487717)
